Reducing dehn fillings and small surfaces

Sangyop Lee, Seungsang Oh, Masakazu Teragaito

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)203-223
Number of pages21
JournalProceedings of the London Mathematical Society
Volume92
Issue number1
DOIs
Publication statusPublished - 2006 Jan

Bibliographical note

Funding Information:
The second author is supported by KOSEF research project No. R08-2003-000-10852-0. The third author is partially supported by the Japan Society for the Promotion of Science, Grant-in-Aid for Scientific Research (C) 14540082, 2002.

ASJC Scopus subject areas

  • General Mathematics

Cite this